Facebook Pixel

Can I be pregnant?

By August 19, 2009 - 4:56pm
Rate This

I stopped using the Nuvaring in May/09. After removing it for that month I never got a period. It's now The end of August and still haven't got a period. I took one pregnancy test 3-4 weeks ago and it was neg. So I'm wondering if I should take another test and can I get pregnant during this 3 months with no period and still having unprotected sex?
My symptoms are after taking out the ring are:
feel faint
and tired.
Is this normal?

Add a Comment2 Comments

well it's me again. I took another test this morning and it was Neg. So I have concluded that the Nuvaring has some odd side effects after stopping it.
For anyone who wants to think of the Nuvaring DON'T. I have learned from looking on the internet from other people who was on the NR, that their side effects were the same. I mean while I was on the NR I lost total interest in sex. Now that I have been off the NR I have an extra interest in sex that I have never had before while on the NR.
So this is a heads up for anyone who stops the NR or wants to go on it.

August 20, 2009 - 6:24am
HERWriter Guide (reply to katie123)

Hi and thanks for your update!

I'm sorry to hear of your bad experiences but glad you are feeling better.



August 13, 2012 - 5:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.